Solvability in the small of m-th order elliptic equations in weighted grand Sobolev spaces


Creative Commons License

Bilalov B., ZEREN Y. , Sadigova S., Cetin S.

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2078-2095, 2022 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 6
  • Publication Date: 2022
  • Doi Number: 10.55730/1300-0098.3255
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2078-2095
  • Keywords: Elliptic equation, solvability in small, weighted grand Lebesgue and Sobolev spaces, PIECEWISE-LINEAR PHASE, MORREY SPACES, LEBESGUE, SYSTEM, THEOREMS, BASICITY, CONVOLUTION, REGULARITY, EXPONENTS

Abstract

In this work we consider the Sobolev spaces generated by the norm of the power weighted grand Lebesgue spaces. It is considered m-th order elliptic equation with nonsmooth coefficients on bounded domain in R-n. This space is nonseparable and by using shift operator we define the separable subspace of it, in which infinitely differentiable functions are dense. The investigation needs to establish boundedness property of convolution regarding weighted grand Lebesgue spaces. Then on scheme of nonweighted case we establish solvability (strong sense) in the small of m-th order elliptic equations in power weighted grand Sobolev spaces. Note that in weighted spaces this question is considered for the first time in connection with certain mathematical difficulties.